Молимо вас користите овај идентификатор за цитирање или овај линк до ове ставке:
https://scidar.kg.ac.rs/handle/123456789/17914
Пун извештај метаподатака
Поље DC-а | Вредност | Језик |
---|---|---|
dc.contributor.author | Gajović, Vladimir | - |
dc.contributor.author | Paunović, Marija | - |
dc.date.accessioned | 2023-05-28T18:58:31Z | - |
dc.date.available | 2023-05-28T18:58:31Z | - |
dc.date.issued | 2018 | - |
dc.identifier.citation | Vladimir Gajović, Marija Paunović, (2018) Applying fuzzy mathematics to risk assessment in insurance industry, Tokovi osiguranja, vol. 1, 23-38 | en_US |
dc.identifier.isbn | 978-86-403-1418-3 | en_US |
dc.identifier.uri | https://scidar.kg.ac.rs/handle/123456789/17914 | - |
dc.description.abstract | As system structures are complex, and non-linearity, uncertainty, coincidence, variability, etc. occur, most dynamic systems are extremely difficult to model according to accurate and precise mathematical relations. Fuzzy mathematics (fuzzy logic, theory of fuzzy sets, etc.) can provide an appropriate alternative to exact mathematical modelling of systems or processes that are largely vague or too complex to be described by simple and clear mathematical formulas. Methods of the fuzzy system have been widely used in risk assessment and other segments of the theory and practice of insurance, such as classification, underwriting, projected liabilities, future and present value, pricing, asset allocation, cash flows, investments, and more. This paper gives an overview of the research and the possibility to apply fuzzy mathematics in insurance industry. | en_US |
dc.description.uri | https://tokoviosiguranja.edu.rs/en/publications/primena-fazi-matematike-u-oceni-rizika-u-osiguranju/ | en_US |
dc.language.iso | sr | en_US |
dc.publisher | Kompanija „Dunav osiguranje“ | en_US |
dc.rights | info:eu-repo/semantics/openAccess | - |
dc.source | Tokovi osiguranja | - |
dc.subject | fuzzy mathematics | en_US |
dc.subject | risk | en_US |
dc.subject | actuarial | en_US |
dc.subject | insurance | en_US |
dc.title | Primena fazi matematike u oceni rizika u osiguranju | en_US |
dc.title.alternative | Applying fuzzy mathematics to risk assessment in insurance industry | en_US |
dc.type | article | en_US |
dc.description.version | Published | en_US |
dc.type.version | PublishedVersion | en_US |
Налази се у колекцијама: | Faculty of Hotel Management and Tourism, Vrnjačka Banja |
Датотеке у овој ставци:
Датотека | Опис | Величина | Формат | |
---|---|---|---|---|
18-01_1.pdf | 368.3 kB | Adobe PDF | ![]() Погледајте |
Ставке на SCIDAR-у су заштићене ауторским правима, са свим правима задржаним, осим ако није другачије назначено.